# SDR AALA202502126186

- Difficulty date: January 14, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 DOOR STOPS ARE DETERIORATED AT POSITIONS 3, 4 AND 5. REPLACED DOOR STOPS PER AMM 52-22-31.
